# SDR ASAA2016031415993

- Difficulty date: March 14, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,427 hours, 3,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO HISTORY OF RT RAM AIR FULL OPEN LIGHT REMAINING ON DURING FLIGHT. ACFT GROUNDED.  ACCOMPLISHED STEPS 6 AND 7 IAW FIM 21-51, TASK 803 & RT RAM AIR SENSOR T482 REPLACED IAW AMM 21-51-50, ALL OPS NORMAL.  NO DEFECTS OR FAULTS FOUND.  AIR/GROUND OVERRIDE PREP AND SENSOR REPLACEMENT.
